Journal article icon

Journal article

Harmonic solution of unsteady flow around blades with separation

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2514/1.28656

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Journal:
AIAA JOURNAL
Volume:
46
Issue:
6
Pages:
1299-1307
Publication date:
2008-06-05
DOI:
EISSN:
1533-385X
ISSN:
0001-1452
URN:
uuid:ceff472d-2869-4ae4-98de-61eef3700a9a
Source identifiers:
62129
Local pid:
pubs:62129

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP